A 35-year-old male asked:
I've been off psychological meds for depression anxiety i cant deal with emotions and feeling that are coming up been suicidal for two days now drank pills yesterday but that was a few paracetamol and a bottle of cough syrup?
1 doctor answer • 1 doctor weighed in
Pediatrics 24 years experience
Go To ER ASAP!: PLEASE GET HELP IN PERSON RIGHT AWAY! You can go to any emergency room and they will do everything they can to help you. Paracetamol can cause liver damage which does not happen right away. If within 24-48 hours they can still remove it from your blood stream and give supportive treatment to save your Liver. Please go right now.
38 viewsAnswered Oct 06, 2020
Last updated Oct 6, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.